Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

Advancements in Integral Inequalities Through Hattaf Fractional Operators

Gauhar Rahman, Nabil Mlaiki, Ahmad Aloqaily, Muhammad Samraiz, Çetin Yıldız

CONTEMPORARY MATHEMATICS Cilt 6 · Sayı 1 · ss. 1110–1126 · 01.02.2025
DOI ile aç

Atıf için künye

Rahman, G., Mlaiki, N., Aloqaily, A., Samraiz, M., & Yıldız, Ç. (2025). Advancements in Integral Inequalities Through Hattaf Fractional Operators. CONTEMPORARY MATHEMATICS, 6(1), 1110–1126. https://doi.org/10.37256/cm.6120256060

BibTeX
@article{rahman2025-146752,
  author = {Rahman, Gauhar and Mlaiki, Nabil and Aloqaily, Ahmad and Samraiz, Muhammad and Yıldız, Çetin},
  title = {Advancements in Integral Inequalities Through Hattaf Fractional Operators},
  journal = {CONTEMPORARY MATHEMATICS},
  year = {2025},
  volume = {6},
  number = {1},
  pages = {1110--1126},
  issn = {2705-1064},
  doi = {10.37256/cm.6120256060},
  url = {https://akademik.atauni.edu.tr/yayinlar/146752-advancements-in-integral-inequalities-through-hattaf-fractional-operators}
}